# SDR SWAA2021051249450

- Difficulty date: February 16, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Chafed
- Location: Rt Wg-Bdy Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING SUPPORT ANGLE CHAFED BARE METAL ABOVE FLAP TRACK # 5 MKD DOT 60-032 / REMOVED AND REPLACED RIGHT WING TO BODY FAIRING SUPPORT ANGLE ABOVE FLAP TRACK #5 STA 727 + 2.7 IAW 737-700 SRM 51-40-02-0G-0 AND BOEING DWG # 149A7593.
